Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 276, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Jul 23, 2005, 3:39 PM CDT for Mayes County, Rogers County, Oklahoma. It was in force for 67 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 23, 2005, 3:39 PM CDT (20:39 UTC)
- Expired
- Jul 23, 2005, 4:46 PM CDT
- In force
- 67 min
- Issued by
- NWS Tulsa, OK
- Area
- Counties, with a storm outline in the text
Counties Mayes County, OK, Rogers County, OK
The radar
The Tulsa radar (KINX), 16 km from the middle of the area, began a volume at 20:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 23, 3:39 PM CDT | TSTM WND DMG | Pryor, OK | *** 1 INJ *** TREE FELL INJURING 1 FEMALE |
| Jul 23, 3:39 PM CDT | TSTM WND DMG | Pryor, OK | SEVERAL TREES BLOWN DOWN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 8.7 hours before the alert went out and 161 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1291 J/kg
- Mixed-layer CIN
- -199 J/kg
- Mixed-layer LCL
- 1953 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- 4 m²/s²
- 0-3 km storm-relative helicity
- 12 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KTSA 232039
SVRTSA
OKC097-131-232145-
/O.NEW.KTSA.SV.W.0276.050723T2039Z-050723T2145Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
339 PM CDT SAT JUL 23 2005
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
MAYES COUNTY IN NORTHEAST OKLAHOMA
ROGERS COUNTY IN NORTHEAST OKLAHOMA
* UNTIL 445 PM CDT
* AT 335 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS TO
70 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM
PRYOR TO CHOUTEAU TO 4 MILES SOUTHEAST OF CHOUTEAU...MOVING WEST AT
30 MPH.
* SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...INOLA...
TIAWAH...CLAREMORE AND VERDIGRIS.
THIS STORM WILL BE CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING
WINDS. IF NO UNDERGROUND SHELTER IS AVAILABLE TAKE COVER ON THE
LOWEST FLOOR IN AN INTERIOR ROOM AND STAY AWAY FROM WINDOWS.
LAT...LON 3639 9520 3621 9526 3608 9521 3608 9554
3620 9571 3636 9576
$$3 follow-up statements
000
WWUS54 KTSA 232104
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
404 PM CDT SAT JUL 23 2005
OKC097-131-232145-
/O.CON.KTSA.SV.W.0276.000000T0000Z-050723T2145Z/
ROGERS OK-MAYES OK-
404 PM CDT SAT JUL 23 2005
...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 445 PM CDT FOR MAYES
AND ROGERS COUNTIES...
AT 401 PM CDT...WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING WINDS TO 60 MPH.
THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 2 MILES SOUTH
OF FOYIL TO 2 MILES SOUTHWEST OF TIAWAH TO INOLA...MOVING WEST AT 30
MPH.
SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...CLAREMORE...
VERDIGRIS...TALALA AND OOLOGAH.
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
LAT...LON 3651 9531 3635 9530 3616 9530 3608 9554
3621 9577 3658 9576
$$000 WWUS54 KTSA 232131 SVSTSA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TULSA OK 430 PM CDT SAT JUL 23 2005 OKC131-232140- /O.CAN.KTSA.SV.W.0276.000000T0000Z-050723T2145Z/ ROGERS OK- 430 PM CDT SAT JUL 23 2005 ...THE SEVERE THUNDERSTORM WARNING FOR ROGERS COUNTY HAS BEEN CANCELLED... LAT...LON 3620 9544 3622 9501 3608 9516 3608 9542 $$ OKC097-232145- /O.CON.KTSA.SV.W.0276.000000T0000Z-050723T2145Z/ MAYES OK- 430 PM CDT SAT JUL 23 2005 ...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 445 PM CDT FOR SOUTHERN MAYES COUNTY... AT 426 PM CDT...WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL AND WINDS TO 60 MPH. THIS STORM WAS LOCATED 4 MILES SOUTHWEST OF MURPHY...MOVING NORTHWEST AT 15 MPH. SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...MAZIE AND CHOUTEAU. STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED. LAT...LON 3620 9544 3622 9501 3608 9516 3608 9542 $$
000 WWUS54 KTSA 232146 SVSTSA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TULSA OK 446 PM CDT SAT JUL 23 2005 OKC097-232156- /O.EXP.KTSA.SV.W.0276.000000T0000Z-050723T2145Z/ MAYES OK- 446 PM CDT SAT JUL 23 2005 ...THE SEVERE THUNDERSTORM WARNING FOR MAYES COUNTY EXPIRED AT 445 PM CDT... THE THUNDERSTORM HAS WEAKENED BELOW SEVERE LIMITS...THEREFORE THE SEVERE THUNDERSTORM WARNING HAS BE ALLOWED TO EXPIRE. LAT...LON 3620 9544 3622 9501 3608 9516 3608 9542 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 23, 2:56 PM CDT, 43 minutes earlier.
Area forecast discussion, Jul 23, 2:56 PM CDT, 43 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 256 PM CDT SAT JUL 23 2005 .DISCUSSION... ISOLATED STRONG TO SEVERE THUNDERSTORMS HAVE QUICKLY DEVELOPED IN THE HIGHER TERRAIN AREAS ACROSS PORTIONS OF NORTHWEST ARKANSAS THIS AFTERNOON. LATEST RUC / WATER VAPOR IMAGERY INDICATING A WEAK WESTWARD MOVING UPPER LEVEL DISTURBANCE IS MOVING OVER CENTRAL OKLAHOMA AROUND THE MAIN UPPER HIGH. THIS...COMBINED WITH AFTERNOON HEATING HAS ALLOWED FOR BETTER COVERAGE OF SHOWER/THUNDERSTORM ACTIVITY COMPARED TO YESTERDAY. AN ISOLATED SEVERE THREAT WILL CONTINUE THROUGH THE REMAINDER OF THE AFTERNOON HOURS ACROSS ALL OF SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS WITH DAMAGING DOWNBURST WINDS AND LARGE HAIL POSSIBLE. LATEST RADAR DATA INDICATING THAT A SIGNIFICANT AMOUNT OF HAIL IS LIKELY MAKING IT TO THE GROUND IN THE STRONGEST CELLS...HOWEVER HAVE ONLY RECEIVED A PENNY SIZE HAIL REPORT SO FAR. AS THE UPPER HIGH CONTINUES TO SHIFT SOUTHEAST OF THE AREA OVER THE NEXT COUPLE OF DAYS...SSW WINDS AT THE SURFACE WILL SLOWLY BEGIN TO INCREASE. ALTHOUGH IT WILL LIKELY NOT BE AS HOT AS THE LAST FEW DAYS...WILL STILL SEE HIGH TEMPERATURES AROUND 100 ACROSS NORTHEAST OKLAHOMA AND THE LOWER VALLEY AREAS OF WEST-CENTRAL ARKANSAS. THE HEAT ADVISORY HAS BEEN EXTENDED FOR TULSA COUNTY THROUGH SUNDAY AS LOW TEMPS TONIGHT IN THE METRO EXPECTED TO BE AROUND 80 WITH HEAT INDICES SUNDAY AFTERNOON AROUND 105. GFS STILL PUSHING COLD FRONT INTO NORTHEAST OKLAHOMA TUESDAY NIGHT INTO WEDNESDAY WITH AN INCREASING CHANCE FOR SHOWERS AND THUNDERSTORMS ALONG THE BOUNDARY. WILL LIKELY ALSO SEE A BREAK FROM THE HEAT BEHIND COLD FRONT INTO THURSDAY AS CLOUDS/ELEVATED SHOWERS/THUNDERSTORMS REMAIN POSSIBLE AS UPPER SHORT-WAVE DIVES SOUTHEAST INTO REGION. && .PRELIMINARY POINT TEMPS/POPS... TUL 80 101 79 101 / 20 10 10 10 FSM 76 102 76 101 / 20 10 10 10 MLC 74 99 75 98 / 20 10 10 10 BVO 73 101 73 101 / 10 10 10 10 FYV 72 98 72 97 / 20 10 10 10 BYV 74 98 74 95 / 20 10 10 10 MKO 75 100 75 100 / 20 10 10 10 MIO 74 100 74 100 / 10 10 10 10 F10 75 100 75 99 / 20 10 10 10 HHW 73 99 74 99 / 20 10 10 10 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...HEAT ADVISORY UNTIL 7 PM SUNDAY FOR OKZ060. AR...NONE. && SHORT TERM FORECASTER ID= 21 LONG TERM FORECASTER ID= 12
Hazardous weather outlook, Jul 23, 12:50 PM CDT, 2 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 1250 PM CDT SAT JUL 23 2005 ARZ001-002-010-011-019-020-029-OKZ049-053>076-241000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 1250 PM CDT SAT JUL 23 2005 ...HEAT ADVISORY IN EFFECT FOR TULSA COUNTY THROUGH SUNDAY AFTERNOON... THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...THIS AFTERNOON AND TONIGHT. SEVERE THUNDERSTORM. RISK...LIMITED. AREA...FAR EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...MID AFTERNOON. DANGEROUS HEAT. RISK...ELEVATED. AREA...ALL OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. AREA AT GREATEST RISK...TULSA METROPOLITAN AREA. DISCUSSION... DANGEROUS HEAT INDICES ARE ONGOING THIS AFTERNOON ACROSS THE AREA...WITH WARM OVERNIGHT LOW TEMPERATURES ALLOWING FOR LIMITED RELIEF FROM THE HEAT. SLIGHTLY COOLER TEMPERATURES ARE EXPECTED DURING THE UPCOMING DAYS. ISOLATED THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON ACROSS FAR EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. THE GREATER CHANCES WILL EXIST OVER THE HIGHER TERRAIN LOCATIONS...WITH STORMS LIKELY MOVING WESTWARD AFTER THEY DEVELOP. CONDITIONS APPEAR FAVORABLE FOR DAMAGING DOWNBURST WINDS WITH ANY SUSTAINED THUNDERSTORM. CONDITIONS SHOULD BE CLOSELY MONITORED AS THESE CONDITIONS OFTEN LEAD TO LIMITED WARNING LEAD TIME. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... SPOTTER ACTIVATION NOT EXPECTED GIVEN THE LIMITED COVERAGE OF ANY SEVERE WEATHER. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. SUNDAY...DANGEROUS HEAT INDEX POTENTIAL. MONDAY...DANGEROUS HEAT INDEX POTENTIAL. TUESDAY...THUNDERSTORM POTENTIAL. WEDNESDAY...THUNDERSTORM POTENTIAL. THURSDAY...THUNDERSTORM POTENTIAL. FRIDAY...THUNDERSTORM POTENTIAL. EXTENDED DISCUSSION... HIGH TEMPERATURES WILL REMAIN WELL ABOVE NORMAL INTO SUNDAY AND MONDAY...WITH DANGEROUS HEAT INDICES POSSIBLE INTO THE EARLY PART OF THE WEEK. A COLD FRONT IS EXPECTED TO MOVE INTO THE AREA BY LATE TUESDAY INTO WEDNESDAY WHICH WILL BRING COOLER TEMPERATURES. THUNDERSTORM CHANCES WILL ACCOMPANY THE FRONTAL PASSAGE...WITH ISOLATED AFTERNOON THUNDERSTORMS POSSIBLE DURING THE LATTER HALF OF NEXT WEEK. EMERGENCY MANAGEMENT PLANNING STATEMENT... EMERGENCY WORKERS SHOULD BE PREPARED TO RESPOND TO AN INCREASE IN HEAT RELATED ILLNESSES THROUGH EARLY WEEK. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL INFORMATION.
In the hours before
Special weather statement, Jul 23, 3:04 PM CDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
304 PM CDT SAT JUL 23 2005
OKZ063-069-232045-
ADAIR OK-DELAWARE OK-
304 PM CDT SAT JUL 23 2005
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 345 PM CDT
FOR THE FOLLOWING COUNTIES:
IN NORTHEAST OKLAHOMA
DELAWARE AND ADAIR
AT 304 PM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 4 MILES NORTHWEST OF WEST SILOAM SPRINGS TO 4
MILES SOUTHEAST OF WESTVILLE...MOVING WEST AT 15 MPH. SOME LOCATIONS
THAT WILL BE AFFECTED BY THESE STORMS INCLUDE...BARON...CHRISTIE...
WESTVILLE...BALLARD...WATTS...TWIN OAKS...KANSAS...COLCORD AND WEST
SILOAM SPRINGS.
THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.Special weather statement, Jul 23, 3:15 PM CDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
315 PM CDT SAT JUL 23 2005
OKZ075-076-232100-
LATIMER OK-LE FLORE OK-
315 PM CDT SAT JUL 23 2005
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 400 PM CDT
FOR THE FOLLOWING COUNTIES:
IN SOUTHEAST OKLAHOMA
WESTERN LE FLORE AND LATIMER
AT 315 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 5 MILES
EAST OF BENGAL...MOVING NORTHWEST AT 10 MPH. SOME LOCATIONS THAT WILL
BE AFFECTED BY THIS STORM INCLUDE...BENGAL...DAMON...PANOLA...RED OAK
AND TALIHINA.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH.Special weather statement, Jul 23, 3:19 PM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
319 PM CDT SAT JUL 23 2005
OKZ062-232100-
MAYES OK-
319 PM CDT SAT JUL 23 2005
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 400 PM CDT
FOR THE FOLLOWING COUNTY:
IN NORTHEAST OKLAHOMA
MAYES
AT 319 PM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 3 MILES SOUTHEAST OF ADAIR TO 4 MILES NORTHWEST
OF LOCUST GROVE TO 5 MILES SOUTH OF LOCUST GROVE...MOVING WEST AT 10
MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS INCLUDE...
PRYOR...MAZIE...MURPHY...CHOUTEAU...LOCUST GROVE...SALINA...STRANG...
ADAIR AND PENSACOLA.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 40 MPH.Special weather statement, Jul 23, 3:23 PM CDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
323 PM CDT SAT JUL 23 2005
OKZ065-232115-
OKFUSKEE OK-
323 PM CDT SAT JUL 23 2005
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 415 PM CDT
FOR THE FOLLOWING COUNTY:
IN EAST CENTRAL OKLAHOMA
OKFUSKEE
AT 323 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 9 MILES
SOUTHEAST OF WELEETKA...MOVING NORTHWEST AT 15 MPH. SOME LOCATIONS
THAT WILL BE AFFECTED BY THIS STORM INCLUDE...OKEMAH...WELEETKA...
BEARDEN...CLEARVIEW AND PHAROAH.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
40 MPH.Special weather statement, Jul 23, 3:35 PM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
335 PM CDT SAT JUL 23 2005
OKZ066-232115-
OKMULGEE OK-
335 PM CDT SAT JUL 23 2005
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 415 PM CDT
FOR THE FOLLOWING COUNTY:
IN NORTHEAST OKLAHOMA
OKMULGEE
AT 335 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 3 MILES
NORTHEAST OF WILSON...MOVING NORTHWEST AT 10 MPH. SOME LOCATIONS THAT
WILL BE AFFECTED BY THIS STORM INCLUDE...WILSON AND OKMULGEE.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
40 MPH.Special weather statement, Jul 23, 3:37 PM CDT, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
337 PM CDT SAT JUL 23 2005
OKZ061-067-232115-
ROGERS OK-WAGONER OK-
337 PM CDT SAT JUL 23 2005
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 415 PM CDT
FOR THE FOLLOWING COUNTIES:
IN NORTHEAST OKLAHOMA
ROGERS AND WAGONER
AT 337 PM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 15 MILES EAST OF TIAWAH TO 10 MILES NORTHEAST OF
INOLA TO 11 MILES EAST OF INOLA...MOVING WEST AT 30 MPH. SOME
LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS INCLUDE...
CLAREMORE...INOLA...CATOOSA...VERDIGRIS AND TIAWAH.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ALERT IS UPGRADED TO A WARNING.The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 22, 7:14 PM CDT | Severe Thunderstorm Warning | TSA | Pittsburg | 38 min |
| Jul 23, 2:02 PM CDT | Severe Thunderstorm Warning | TSA | Adair | 37 min |
| Jul 23, 4:07 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Wagoner | 32 min |
| Jul 23, 4:37 PM CDT | Severe Thunderstorm Warning | TSA | Haskell | 46 min |
| Jul 23, 4:44 PM CDT | Severe Thunderstorm Warning | TSA | Creek | 61 min |
| Jul 23, 4:59 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Muskogee | 61 min |
| Jul 23, 5:09 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore | 66 min |
| Jul 23, 5:36 PM CDT | Severe Thunderstorm Warning | TSA | Tulsa | 54 min |
| Jul 23, 5:38 PM CDT | Severe Thunderstorm Warning | TSA | Sequoyah | 69 min |
| Jul 23, 6:02 PM CDT | Severe Thunderstorm Warning | TSA | Wagoner | 58 min |
| Jul 23, 6:28 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee | 35 min |
| Jul 23, 6:44 PM CDT | Severe Thunderstorm Warning | TSA | Pittsburg | 38 min |
| Jul 23, 6:54 PM CDT | Severe Thunderstorm Warning | TSA | Osage | 54 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.